# SDR IPXA10561550

- Difficulty date: August 3, 2010
- Submitted: August 9, 2010
- Operation: Air carrier
- Aircraft: N423UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25325
- Aircraft time: 22,614 hours, 14,823 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Bs 560-620
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, MAIN CABIN FLOORBOARD IS DELAMINATED, BS 560 TO 620, LBL 0 TO 25.  REMOVED AND FABRICATED NEW FLOOR PANEL IAW EO B757-5320-9692-G AND SRM 53-00-50-1A1.
